# SDR UIEA2018022500275

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,917 hours, 10,077 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, LEFT PACK EICAS MESSAGE.   COMPLIED WITH QRH.  FOUND RAM AIR INLET DOOR ACTUATOR FAULTED ON PACK TEMP CONTROLLER.  CLEARED FAULT, RAN BITE TEST IAW MM 21-51-14, NO FAULTS FLAGGED.  RAN LT PACK IN AUTO ON FULL HOT NO DEFECTS NOTED.   GOOD FOR SERVICE.
